TILTED COSMOLOGICAL MODELS IN WESSON’S THEORY

Main Article Content

D. D. PAWAR
V. J. DAGWAL
S. S. PAWAR

Abstract

In this paper, we have investigated tilted cosmological models with the scalar-tensor theory of gravitation proposed by Wesson. The Kantowski-Sachs metric with a time-dependent gauge function is described by considering the tilted cosmological models. Some geometric aspects of the model are also discussed.

 

Keywords:
Tilted models, Kantowski-Sachs space time, Wesson theory

Article Details

How to Cite
PAWAR, D. D., DAGWAL, V. J., & PAWAR, S. S. (2017). TILTED COSMOLOGICAL MODELS IN WESSON’S THEORY. Journal of Applied Physical Science International, 8(3), 113-119. Retrieved from https://www.ikprress.org/index.php/JAPSI/article/view/2974
Section
Original Research Article